Suboxone is seen as a drug that helps with the withdrawal symptoms that come from trying to get over opioid addiction. It is ironic though how a drug that helps treating drug addiction is addictive itself. With the combination of buprenorphine and naloxone administered according to how long someone has been using opioid, how much they had been taking, weight factors, it affects people differently in terms of how long they stay on the drug and how much of it they have to take. With duration and quantity the body can become dependent on the drug and in turn become addicted. Once a patient no longer needs for the treatment of opioid addiction they will have to stop taking suboxone and chances are will have withdrawal symptoms. If the taking of the drug was monitored and carefully administered then the withdrawal symptoms should not be as bad but again it depends on the individual and how much of the drug they had to take. In the case of self-medicating after having bought the drug on the streets there is no control of how the drug may affect someone once they are undergoing withdrawal. The withdrawal process has to be taken with steps but if it is stopped cold turkey then the withdrawal symptoms will be as harsh as those of the opioid that one started of trying to get rid of. Withdrawal symptoms from only start taking effect after the first day or two after it has left the blood stream. The signs the one experiences are similar to those of a person coming down with a bad case of the flu. They feel everything from muscle pains, fever or chills. Anxiety is brought on with panic attacks after one was used to feel calm on the drug. Concentration levels are affected greatly and this can show in performance at ones work or school o general day to day activities. What makes the drug efficient is its ability to influence the brain hence once it is withdrawn confusion tends to set in as the brain feels foggy and struggling to find its own balance again. Like any drug addict, they start to crave the drug they have just stopped taking and this is the same with Suboxone. Some patients have reported that they felt as if they had lost themselves and they feel like everything about them is different, this is known as depersonalization. It will take a while until one feels like they are back in their skin again. Depression also sets in because the drug had been feeding the brain with endorphins and now they become unbalance. Some patients experience diarrhea because opioids tend to cause constipation when you no longer on them the opposite happens. Dizzy spells may occur and an experience of vertigo can come along with it. Fatigue is also said to be expected together with a feeling of discomfort. One cannot quite pinpoint what it is exactly but it is mainly feeling uncomfortable in one’s own skin. It is good to have a support system at this time because one will feel as if they are losing their mind. With the mood swings and irritability and a bit of paranoia one needs to be around people who understand what is going on. There is muscle tension and an inability to relax. Some people have complained of chronic pain that is accompanied by nausea as the body tries to adjust to not receiving the drug any more. Patients can be seen to be restless and constantly sleepy as the body struggles to find its normalcy. Not forgetting the annoying runny nose which should not be a stress but should just be added on as something that one has to be patient with and know they will overcome it. Patience is needed when going through withdrawal because Suboxone is a powerful drug and can take some time for the body to adjust to not having the drug anymore. A good support system make a world of difference and the right psychological assistance.